MathSciNet Relay Station
MathSciNet bibliographic data
MR1443390 (98j:22014) 22E40 (53C35)
Hummel, Christoph Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2453–2458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement